# SDR LR7A2019042901496

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 46,074 hours, 24,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5321, FOUND THE FORWARD FUSELAGE RH SKIN CRACKED AT FS146 RIVET HOLES BETWEEN WL202-208, RBL60.  REPAIRED IAW SRM, FIG. 51-140-10.  NR 2008. / PSE# 53-30-08, AD 2012-06-09.
